MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP3020X
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use one euphora rx ptca balloon catheter to treat a lesion.The device was inspected with no issues.Negative prep was performed with no issues.The device did not pass through a previously deployed stent.Resistance was not encountered when advancing the device.Excessive force was not used during delivery.It was reported that a balloon burst occurred on the first inflation.It is indicated that the balloon ruptured circumferentially.The patient is reported to be alive with no injury.
 
Additional Manufacturer Narrative
The euphora rx ptca balloon catheter was intended to pre-dilate the lesion.The procedure was completed and there was no harm to the patient.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: there was a radial burst of the balloon material.The device returned with contrast and blood visible in the balloon and inflation lumen.The distal portion was bunched and had folded up on the distal tip.While anchoring the distal tip it was possible to pull the distal balloon material proximally.The balloon material was jagged and uneven on both sides of the burst site.Deformation was evident to the inner member 0.4cm and 0.8cm proximal to the distal tip.No other damage was evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8128110
Report Number9612164-2018-03460
Device Sequence Number16515722
Product Code LOX
UDI-Device Identifier00643169560161
UDI-Public00643169560161
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/20/2019
Device Catalogue NumberEUP3020X
Device Lot Number214053777
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/03/2019
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer12/13/2018
02/04/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date01/10/2019
03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1